# SDR P5CA9600520

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD REVEAL UPPER HINGE AREA OF R4 DOOR CUTOUT.  CUTOUT REVEAL REPAIRED PER BAC SRM 51-40-03.
